• Has anyone experienced skin rashes while taking Zelobraf??

    Asked by createdone on Monday, February 25, 2013

    Has anyone experienced skin rashes while taking Zelobraf??

    I was wondering how serious a few small red bumps are?

    3 Answers from the Community

    • AlizaMLS's Avatar

      Dear Createdone,

      It's difficult to say (I'm a [retired] Medical Librarian. So I don't dispense medical advice. I may suggest things to you that might be plausible or tell you something from my own experience, but I'm a breast cancer patient, not a Melanoma patient. I researched Zelobraf and of course, skin rashes from nearly any drug could be a sign of an allergic reaction, so the best thing for you to do is to get in touch with the doc who prescribed it asap or the on-call doc at your hospital. If you find your lips swelling or any difficulty breathing, of course, dial 911.

      There's no way without examining you that anyone on the forum could really conclusively rule oout an allergic reaction, so it's important to contact your doc or the one who's covering on the derm or oncology services.

      Warm wishes,

      over 3 years ago
    • Dick_K's Avatar

      This Monday will mark my 36th month on Zelboraf. Skin rash is a very common side effect and usually one of the first to show up. Even today, I have a mild rash. What you need to watch out for with the rash are bumps that could be serious. I've had a number removed and tested and all except one proved to be nothing more than a wart. That one turned out to be a squamous cell carcinoma, another known side effect. Those "bumps" that were not removed, resolved themselves on their own.

      Check with your doctor, in very serious cases a dosage reduction might be made. Good luck to you and I hope you are a Zelborsf responder.

      over 3 years ago
    • sugarbear's Avatar

      if you are talking about a rash tat resembles acne ,i have gotten that across my chest and my shoulders and it itches.buti have itched gently and lotioned to try to stop itching and i they get too red looking i put triple antibiotic ointment on them -im also getting thick patches on my facealong the jawline and when i see it getting irritated from me scratching at it-i put ointment on those spots too .whatever you do ,you dont want them getting infected because there arent many antibotics you can use while on zelboraf .try the ointment -it helps with the itching too
      good luck

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.